# SDR SWIA2020031049199

- Difficulty date: February 3, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 LBL11 DOOR POST CORRODED AT BOTTOM.   (C-CHECK) RO 3/6/2020   REMOVED CORROSION AND COMPLIED WITH REO. SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
